Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new characterization of planar graphs


Authors: C. H. C. Little and D. A. Holton
Journal: Bull. Amer. Math. Soc. 83 (1977), 137-138
MSC (1970): Primary 05C10
DOI: https://doi.org/10.1090/S0002-9904-1977-14219-5
MathSciNet review: 0441775
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Harary, Graph theory, Addison-Wesley, Reading, Mass., 1969, pp. 108-116. MR 41 #1566. MR 256911
  • 2. C. H. C. Little, A conjecture about circuits in planar graphs, Lecture Notes in Math., vol. 452, Springer-Verlag, Berlin and New York, 1975, pp. 171-175. MR 382066

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C10

Retrieve articles in all journals with MSC (1970): 05C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14219-5

American Mathematical Society